# SDR AALA20111009DFW02

- Difficulty date: October 9, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 74,531 hours, 39,905 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: ADK4327501
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED RIGHT HYDRAULIC SYSTEM FAILED.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HYDRAULIC LINE THAT WAS LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
